# SDR GTIA000076

- Difficulty date: February 4, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Row 28
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLOOR TRACK ILGHTING AT ROW 28 HAS GAP AND WIRES EXPOSED.  INSTALLED NEW FLOOR TRACK LIGHTING COVER PIECE TO FILL THE GAP IAW MD80 MM 33-50-00.  (M)
